Notice: Payments for answers will end 4/10/2017. Click for more info.
You have new items in your feed. Click to view.
Question and answer
Q: Which one of the following drugs cause weight gain as a side effect? A. Antacids B. Ibuprofen C. Antidepressants D. Antihistamines
A: Antidepressants causes weight gain as a side effects.
emdjay23|Points 3044|
Question
Asked 1/9/2014 6:43:25 PM
Updated 1/11/2014 10:45:11 AM
0 Answers/Comments
This answer has been confirmed as correct and helpful.
Confirmed by yumdrea [1/11/2014 10:45:11 AM]
Get an answer
New answers
Rating

There are no new answers.

Comments

There are no comments.

Add an answer or comment
Log in or sign up first.
Questions asked by the same visitor
Butterfly
Weegy: A butterfly is a mainly day-flying insect of the order Lepidoptera, which includes the butterflies and moths. (More)
Question
Expert Answered
Updated 1/15/2014 8:07:41 PM
0 Answers/Comments
26,991,552 questions answered
*
Get answers from Weegy and a team of really smart lives experts.
S
L
Points 226 [Total 244] Ratings 0 Comments 156 Invitations 7 Offline
S
L
Points 130 [Total 130] Ratings 0 Comments 130 Invitations 0 Offline
S
L
R
Points 105 [Total 256] Ratings 1 Comments 5 Invitations 9 Offline
S
R
L
R
P
R
P
R
Points 66 [Total 734] Ratings 0 Comments 6 Invitations 6 Offline
S
1
L
L
P
R
P
L
P
P
R
P
R
P
R
P
P
Points 59 [Total 13326] Ratings 0 Comments 59 Invitations 0 Offline
S
L
1
R
Points 31 [Total 1447] Ratings 2 Comments 11 Invitations 0 Offline
S
Points 20 [Total 20] Ratings 1 Comments 0 Invitations 1 Offline
S
L
Points 10 [Total 187] Ratings 0 Comments 0 Invitations 1 Offline
S
Points 10 [Total 13] Ratings 0 Comments 10 Invitations 0 Offline
S
Points 10 [Total 10] Ratings 0 Comments 0 Invitations 1 Offline
* Excludes moderators and previous
winners (Include)
Home | Contact | Blog | About | Terms | Privacy | © Purple Inc.